UTHM Institutional Repository

Items where Author is "Mohamad Hamzah, Firdaus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Arbin, Norazman and Idris, Mohd Safiee and Md Ariffin, Latifah and Mohamad Hamzah, Firdaus and Muhammad Sabri, Shamsul Rijal (2017) On linear and oblong leaves shape model. Far East Journal of Mathematical Sciences (FJMS), 102 (12). pp. 2971-2977. ISSN 09720871

This list was generated on Sun Jun 7 05:38:27 2020 +08.